# SDR CA070824006

- Difficulty date: August 13, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 14 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 8173881
- Condition: Torn
- Location: Propeller
- Part time: 85 hours
- Component: Propeller, 14SF23
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW NOTICED A LARGE AMOUNT OF OIL ON THE LT NACELLE WHICH APPEARED TO ORIGINATE FROM THE PROPELLER. THE ENGINE WAS SHUTDOWN DUE TO THE EXCESSIVE LEAKAGE AND THE AIRCRAFT RETURNED TO BASE.  THE PROPELLER NR 1 BLADE SEAL WAS REPLACED AND GROUND LEAK CHECKS CARRIED OUT.  THE SEAL (WHICH WAS FURTHER DAMAGED DURING REMOVAL) APPEARS TO HAVE HAD A TEAR ON THE SURFACE WHICH FACES OB AND IS EXPOSED WHEN INSTALLED. (TC NR 20070824006)
